# SDR ASMF2019010900012

- Difficulty date: December 13, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 21,916 hours, 2,578 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK IN NRT STATION, MAINTENANCE PERSONNEL DETECTED FUEL LEAK (2 DROPS/SEG.) OUT OF LIMITS AT CENTER TANK AT THE REAR SPAR IN RH WHEEL COMPARTMENT; AIRCRAFT RETURN TO MEXICO CITY IAW BOEING MESSAGE 4-4342867131 “AEROMEXICO WOULD LIKE TO FLY THE AIRCRAFT AS A REVENUE FLIGHT FROM TOKYO NARITA (NRT) TO ANCHORAGE, ALASKA (ANC) THEN ONTO MEXICO CITY, MEXICO (MEX) WITH AN EMPTY CENTER FUEL TANK”; AT MEXICO FUEL LEAK TANK WAS REPAIRED WITH SEALED I.A.W. AMM STANDAR REPAIR B-787-A-28-11-00-14A-663A-A PARAGRAPH 1.A. , ALL CORRECT.
